MathSciNet Relay Station
MathSciNet bibliographic data
MR2107936 11K16 (11A63 11M41)
Grabner, Peter J.; Hwang, Hsien-Kuei Digital sums and divide-and-conquer recurrences: Fourier expansions and absolute convergence. Constr. Approx. 21 (2005), no. 2, 149–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement